# SDR ASAA2019070929986

- Difficulty date: July 9, 2019
- Submitted: July 11, 2019
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 13,142 hours, 4,300 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GLIDESLOPE CAPTURE AUTOPILOT B ON LOST GLIDESLOPE INDICATION ON BOTH PFD. LOCALIZER MOVED FULL RIGHT AND CAME BACK TO CENTER BACKWARDS. GROUNDED - YES. WHILE ON L NAVAPP FMC SHOWS FAULT MSG 22-11822 DURING DFCS FAULT REVIEW FOR B A/P. REF FIM 22-11 TASK 801 - NO CURRENT FAULTS. ACCOMPLISHED FIM 22-11 TASK 811 FOR FMC DATA INVALID - RE-RAN DFCS BITE REF FIM 22-11 TSK 801- NO FAULTS NOTED. PRECAUTIONARY ACCOMPLISHED DFCS LAND VERIFY REF AMM 22-11-00-700-801 -ALL TESTS PASS. ETOPS GROUND VERIFICATION COMPLETE. NOTE : NO FAULTS ON FMC 1& 2 BITE OR CDS BITE.
